# SDR CA071115006

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1968
- Aircraft time: 1,268 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Sparks
- Location: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CPB1 CENTER BUS BAR LINK W57PD SPARKING UNDER LOOSED SCREW.  BUS BAR W57PD AND W440PD REPLACED.  10029 DROPS (TC NR 20071115006)
